MAUDE Adverse Event Report: MOBIUS MOBILITY LLC. IBOT PMD

MOBIUS MOBILITY LLC. IBOT PMD
Model Number IBOT PMD
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Concussion (2192)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The assistant was descending the stairs with the user in the wheelchair at the time of the event.They had not used the stair climbing feature in 6 months.From the description of the event and emails with the authorized representative, it appears that the user's assistant may have lost control of the device at or near the bottom of the stairs, resulting in a fall forward at the base of the stairs.Mobius mobility retrieved logs and event data from the user's device for review of the incident.No device malfunction is indicated in this data.A cluster safety lock was recorded.A cluster safety lock is when the device stops cluster rotation upon detection of loss of pitch control by the user or assistant during stair climbing or descending.A cluster safety lock is intended to stop movement in a potentially unsafe situation and aid the user or assistant in correcting the pitch.If the pitch is not corrected in a timely manner the device can fall forward.The device operated as designed and assistant error is suspected, as we recommend using the stair climbing feature regularly to keep a level of familiarity in controlling the device on the stairs.
 
Event or Problem Description
Accident occurs indoors going downstairs.User had an assistant during this event.On the last step of the stairs the chair goes up on two wheels and instead of climbing down it fell face front on a door infront of the stairs.The user's resulting in an ankle fracture on the left and a tarsal fracture and a head injury.The user was fastened in a belt.They had gone up the stairs prior without any difficulties.They had not used the stair climber in 6 months before this happened.

Brand Name
IBOT PMD
Common Device Name
IBOT
Manufacturer (Section D)
MOBIUS MOBILITY LLC.
540 north commercial st.
suite 310
manchester 03101
Manufacturer (Section G)
MOBIUS MOBILITY LLC.
540 n. commercial street
suite 310
manchester NH 03101
Manufacturer Contact
joseph sullivan
540 n. commercial street
suite 310
manchester, NH 03101
8333464268
MDR Report Key23809983
Report Number3014522447-2025-00010
Device Sequence Number7621986
Product Code IMK
UDI-Device Identifier00857584008010
UDI-Public00857584008010
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K210920
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIBOT PMD
Device Catalogue NumberMMPX-10000-000
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR
Patient SexMale
Patient Weight100 KG
Patient EthnicityNon Hispanic
Patient RaceWhite